# SDR DALA2018120507038

- Difficulty date: December 4, 2018
- Submitted: December 5, 2018
- Operation: Air carrier
- Aircraft: N903DE
- Make and model: Doug MD-88
- Aircraft serial: 53380
- Aircraft time: 69,236 hours, 50,791 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Worn
- Location: Bs 1388
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: WORN WEB ON CANTED FRAME STA 1388 REF LONG 3L AT AFT ACC COMPARTMENT. WEAR ON WEB CANTED FRAME STA 1388 REF LONG 3L WAS REPAIRED PER ER/A 573504-14 REV ORIG. (LP0851952)
